# SDR RAIA2009122100003

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 22,779 hours, 19,603 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 03097053
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 11,287 hours, 9,930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED RECEIVING A SPS ADVANCE MESSAGE ON THE EICAS ALONG WITH AN ADC1 FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ADC IAW AMM PROCEDURES.  OPS CHECKED GOOD.
